MAUDE Adverse Event Report: BRACCO INJENEERING S.A FASTLOAD MR SYRINGE PACK; INJECTOR, CONTRAST MEDIUM, AUTOMATIC

BRACCO INJENEERING S.A FASTLOAD MR SYRINGE PACK; INJECTOR, CONTRAST MEDIUM, AUTOMATIC
Model Number 017356
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
Power injector syringe leaked out of bottom of syringe into injector after unhooking from patient.

Brand Name
FASTLOAD MR SYRINGE PACK
Common Device Name
INJECTOR, CONTRAST MEDIUM, AUTOMATIC
Manufacturer (Section D)
BRACCO INJENEERING S.A
7905 fuller road
eden prairie MN 55344
MDR Report Key20266320
Report Number20266320
Device Sequence Number16979009
Product Code IZQ
UDI-Device Identifier17630039300866
UDI-Public(01)17630039300866
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/16/2024
Report Date (Section F) 09/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number017356
Device Catalogue Number017356
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA09/16/2024